# SDR C2XA11TY060

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 23,850 hours, 18,107 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861DT5MOD2
- Part serial: 1979
- Condition: Inoperative
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS FERRIED FROM CHS TO TYS WHEN CREW GOT A SPS 2 INOP ACCOMPANIED BY A AOA AMBER FLAG ON FO PFD.  MAINTENACE REMOVED AND REPLACED THE NR 2 AOA VANE SENSOR IAW EMB 145 AMM 27-36-01.  OPS CHECK GOOD AND WAS RELEASED.
